# SDR A6WA200940068

- Difficulty date: January 26, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 17,102 hours, 15,503 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD AND OTBD CLIPS AT FS 280 AND JUNCTION OF RT FLOORBEAM 9.0 ARE CRACKED.  INBD AND OTBD CLIPS AT FS 280 REPLACED IAW SRM 51-42-06 AND SRM 51-42-21.  (K)
